Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 16292, 11 pages
http://dx.doi.org/10.1155/2007/16292
Research Article

Regular Generalized ω-Closed Sets

School of Mathematical Sciences, Faculty of Science and Technology, National University of Malaysia (UKM), Selangor 43600, Malaysia

Received 12 September 2006; Revised 1 December 2006; Accepted 16 January 2007

Academic Editor: Lokenath Debnath

Copyright © 2007 Ahmad Al-Omari and Mohd Salmi Md Noorani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In 1982 and 1970, Hdeib and Levine introduced the notions of ω-closed set and generalized closed set, respectively. The aim of this paper is to provide a relatively new notion of generalized closed set, namely, regular generalized ω-closed, regular generalized ω-continuous, a-ω-continuous, and regular generalized ω-irresolute maps and to study its fundamental properties.